# SDR IPXA09M57805

- Difficulty date: October 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 175282
- Condition: Intermittent
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L FWD ENTRY DOOR SLIDE REMOTE PRESSURE TEST IND CONTACT INOP INTERMITTENT.  DEFERRED PER MEL 25-61-2 DI M410959.  VERIFY BOTTLE PRESSURE ON GREEN BAND.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE PRESSURE INDICATOR KIT PER FIM MD11 25-61-00-1 FIG 103.  L1 REMOTE PRESS TO TEST DOOR SLIDE WORKS NORMAL. THIS CLEARS M410959.
